MAUDE Adverse Event Report: ABBOTT VASCULAR C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ABBOTT VASCULAR C8I ¿ OCT INTEGRATED SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number C408652
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, a one hour delay occurred when two catheters could not be calibrated with the system.The error message "please adjust the calibration manually (cal-002)." appeared.The procedure was completed without oct and the patient was stable.The system was repaired to resolve the issue.
 
Event or Problem Description
During the procedure, a one hour delay occurred when two catheters could not be calibrated with the system.The error message "please adjust the calibration manually (cal-002)." appeared.The procedure was completed without oct and the patient was stable.The fiber contacts were cleaned and the issue was resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since no component was returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
C8I ¿ OCT INTEGRATED SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ABBOTT VASCULAR
4 robbins drive
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR
4 robbins drive
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591
9519143996
MDR Report Key12819311
Report Number3009600098-2021-00019
Device Sequence Number14678858
Product Code NQQ
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K188320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC408652
Device Catalogue NumberC408652
Device Lot Number7637699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown